| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2013, no. 17-20


Henryk Gzyl, Edgar Elias Osuna
      A further extension of Osuna's model for psychological stress
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 17, 801-814
      http://dx.doi.org/10.12988/ijcms.2013.3225

Rafael Jakimczuk
      A conjecture on the difference between consecutive perfect powers
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 17, 815-819
      http://dx.doi.org/10.12988/ijcms.2013.3790

Firuz Kamalov, Ho-Hon Leung
      Property T for C(X) \rtimes_\sigma Z
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 17, 821-825
      http://dx.doi.org/10.12988/ijcms.2013.3680

A. Bachir
      An extension of Fuglede-Putnam theorem for certain posinormal operators
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 17, 827-832
      http://dx.doi.org/10.12988/ijcms.2013.3452

A. Muraliraj, R. Jahir Hussain
      Fixed point theorems with implicit function in metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 17, 833-841
      http://dx.doi.org/10.12988/ijcms.2013.3894

Moawad El-Fallah Abd El-Salam
      A modification of the Jarque-Bera test for normality
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 17, 843-853
      http://dx.doi.org/10.12988/ijcms.2013.39106

Loredana Ciurdariu
      On several inequalities deduced using a power series approach
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 18, 855-864
      http://dx.doi.org/10.12988/ijcms.2013.3896

Yuemei Mao, Haifeng Yu, Xiaoliang Qian
      On ss-supplemented subgroups and s-quasinormally embedded subgroups of finite groups
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 18, 865-874
      http://dx.doi.org/10.12988/ijcms.2013.310113

Reem A. Al-Ghefari, Rashad A. Abdel-Baky
      An approach for designing a developable surface with a common geodesic curve
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 18, 875-891
      http://dx.doi.org/10.12988/ijcms.2013.39101

Hesna Kabadayi
      General dual rotations in the dual plane D^2
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 18, 893-898
      http://dx.doi.org/10.12988/ijcms.2013.39107

Igobi Dodi Kanu
      Formulated algorithm for computing dominant eigenvalue and the corresponding eigenvector
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 19, 899-910
      http://dx.doi.org/10.12988/ijcms.2013.3674

F. Salama
      1-Mother vertex general-graphs and some applications
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 19, 911-923
      http://dx.doi.org/10.12988/ijcms.2013.39112

V. M. Silva-Garcia, R. Flores-Carapia, C. Renteria-Marquez, B. Luna-Benoso
      The triple-DES-96 cryptographic system
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 19, 925-934
      http://dx.doi.org/10.12988/ijcms.2013.39104

Veerendra Vikram Awasthi
      A note on the application of incidence matrices of simplicial complexes
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 19, 935-939
      http://dx.doi.org/10.12988/ijcms.2013.39105

Chikkanna R. Selvaraj, Suguna Selvaraj
      Summability matrices and mean-convex sequences
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 19, 941-956
      http://dx.doi.org/10.12988/ijcms.2013.39102

Werner Hurlimann
      On likelihood ratio and stochastic order for skew-symmetric distributions with a common kernel
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 20, 957-967
      http://dx.doi.org/10.12988/ijcms.2013.310118

Hanan M. Aly, Salma O. Bleed
      Bayesian estimation for the generalized logistic distribution type-II censored accelerated life testing
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 20, 969-986
      http://dx.doi.org/10.12988/ijcms.2013.39111

Ho-Seok Lee
      Pricing FX target redemption forward under regime switching model
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 20, 987-991
      http://dx.doi.org/10.12988/ijcms.2013.311123

Ahmad El-Kahlout
      The variance of fractional partial differential equation of distributed order
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 20, 993-1000
      http://dx.doi.org/10.12988/ijcms.2013.39103

B. C. Chandra, K. P. Samanta, C. S. Bera
      On bilateral generating functions of extended Jacobi polynomials
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 20, 1001-1005
      http://dx.doi.org/10.12988/ijcms.2013.310117

Ali Sameripour, Yousef Yadollahi, Ali Ahmad Rezaie Ahangaran
      Topics on asymptotic distribution of eigenvalues of non self-adjoint elliptic systems of differential operators
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 20, 1007-1011
      http://dx.doi.org/10.12988/ijcms.2013.3897


Journals | Books | Indexing and abstracting | Author guidelines | Open access